Journal of Symbolic Logic

Review: Ralph Freese, Ralph McKenzie, Commutator Theory for Congruence Modular Varieties

Matthew Valeriote

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 1114-1115.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743060

JSTOR
links.jstor.org

Citation

Valeriote, Matthew. Review: Ralph Freese, Ralph McKenzie, Commutator Theory for Congruence Modular Varieties. J. Symbolic Logic 54 (1989), no. 3, 1114--1115. https://projecteuclid.org/euclid.jsl/1183743060


Export citation